The Open UniversitySkip to content
 

Designs for graphs with six vertices and nine edges

Forbes, A. D. and Griggs, T. S. (2018). Designs for graphs with six vertices and nine edges. Australasian Journal of Combinatorics, 70(1) pp. 52–74.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (293kB) | Preview
URL: https://ajc.maths.uq.edu.au/pdf/70/ajc_v70_p052.pd...
Google Scholar: Look up in Google Scholar

Abstract

The design spectrum has been determined for eleven of the 21 graphs with six vertices and nine edges. In this paper we completely solve the design spectrum problem for the remaining ten graphs.

Item Type: Journal Item
ISSN: 2202-3518
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 56582
Depositing User: Anthony Forbes
Date Deposited: 12 Sep 2018 15:08
Last Modified: 03 May 2019 17:55
URI: http://oro.open.ac.uk/id/eprint/56582
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU